Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Tampa Bay, FL

February 9, 20074 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Feb 9, 2007, 5:03 AM EST for 4 counties in Florida. It took effect at Feb 9, 2007, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2007, 5:03 AM EST (10:03 UTC)
In effect from
Feb 9, 2007, 12:00 PM EST
Expired
Feb 9, 2007, 7:00 PM EST
In force
7 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 76 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2213 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 091003
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
503 AM EST FRI FEB 9 2007

...ANOTHER WARM AND DRY DAY ACROSS INTERIOR SOUTH CENTRAL FLORIDA...

.HIGH PRESSURE WILL REMAIN JUST WEST OF THE PENINSULA
TODAY...CONTINUING A LIGHT NORTHWEST FLOW ACROSS THE STATE. AMPLE
DRY AIR COMBINED WITH RISING AFTERNOON TEMPERATURES WILL PRODUCE
SEVERAL HOURS OF LOW HUMIDITY IN A RELATIVELY SMALL PORTION OF
SOUTH CENTRAL FLORIDA NORTH OF LAKE OKEECHOBEE.

PLEASE NOTE: THE WARNING AREA MAY NEED TO BE EXPANDED SHOULD
RELATIVE HUMIDITY ACROSS NEARBY AREAS...PARTICULARLY HARDEE AND
DESOTO COUNTIES...BEGIN FALLING MORE QUICKLY THAN CURRENTLY FORECAST.

FLZ052-057-100000-
/O.NEW.KTBW.FW.W.0012.070209T1700Z-070210T0000Z/
POLK-HIGHLANDS-
503 AM EST FRI FEB 9 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
7 PM EST THIS EVENING. 

THIS WARNING IS IN EFFECT FOR SOUTHEAST POLK COUNTY AND MOST OF
HIGHLANDS COUNTY.

TEMPERATURES WILL ONCE AGAIN RISE INTO THE MID OR UPPER 70S
SHORTLY AFTER NOON WHILE DEW POINTS FALL INTO THE LOWER 40S. THESE
CONDITIONS WILL LEAD TO MINIMUM RELATIVE HUMIDITY OF AROUND 30
PERCENT BY MID AFTERNOON...AND CRITICAL VALUES BELOW 35 PERCENT
SHOULD CONTINUE THROUGH 5 OR 6 PM BEFORE RISING RAPIDLY TOWARD SUNSET.

THERE IS THE POTENTIAL FOR MORE WARMING...AND A BIT LOWER
HUMIDITY...THAN CURRENTLY FORECAST IN CENTRAL AND NORTHERN POLK
COUNTY. SHOULD HUMIDITY FALL MORE QUICKLY...THE WARNING WILL NEED
TO BE EXPANDED INTO NORTHERN POLK COUNTY AND PERHAPS OTHER NEARBY
AREAS THIS AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

BSG
1 follow-up statement
000 
WWUS82 KTBW 091815
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
115 PM EST FRI FEB 9 2007

...UPDATED TO INCLUDE HARDEE...DESOTO...CHARLOTTE AND LEE COUNTIES
IN THE RED FLAG WARNING...

.HIGH PRESSURE WILL REMAIN JUST WEST OF THE PENINSULA TODAY...
CONTINUING A LIGHT NORTHWEST FLOW ACROSS THE STATE. AMPLE DRY AIR
COMBINED WITH RISING AFTERNOON TEMPERATURES WILL PRODUCE SEVERAL
HOURS OF LOW HUMIDITY OVER THE INTERIOR COUNTIES AND SOME SOUTHERN
COASTAL LOCATIONS. 


FLZ056-061-062-065-100000-
/O.EXA.KTBW.FW.W.0012.000000T0000Z-070210T0000Z/
HARDEE-DE SOTO-CHARLOTTE-LEE-
115 PM EST FRI FEB 9 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

THIS WARNING IS IN EFFECT FOR HARDEE...DESOTO...CHARLOTTE AND LEE
COUNTIES THIS AFTERNOON.

RAPIDLY DROPPING RELATIVE HUMIDITY VALUES HAVE PROMPTED THE
EXPANSION OF THE RED FLAG WARNING TO INCLUDE THE ABOVE MENTIONED
COUNTIES WITH SEVERAL OBSERVATION SITES SHOWING RH VALUES WELL
BELOW 35 PERCENT BY 1 PM EST. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD.

$$

FLZ052-057-100000-
/O.CON.KTBW.FW.W.0012.000000T0000Z-070210T0000Z/
POLK-HIGHLANDS-
115 PM EST FRI FEB 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THIS WARNING IS IN EFFECT FOR POLK AND MOST OF HIGHLANDS COUNTY.

TEMPERATURES WILL ONCE AGAIN RISE INTO THE MID OR UPPER 70S
SHORTLY AFTER NOON WHILE DEW POINTS FALL INTO THE LOWER 40S.
THESE CONDITIONS WILL LEAD TO MINIMUM RELATIVE HUMIDITY OF AROUND
30 PERCENT BY MID AFTERNOON...AND CRITICAL VALUES BELOW
35 PERCENT SHOULD CONTINUE THROUGH AROUND 6 PM BEFORE RISING
RAPIDLY TOWARD SUNSET.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 9, 3:44 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 9, 3:44 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
344 AM EST FRI FEB 9 2007

.SYNOPSIS...AN UPPER RIDGE OVER THE GREAT BASIN/ROCKIES AND A TROUGH
OFF THE EAST U.S. COAST...FROM A PERSISTENT VORTEX OVER EASTERN
CANADA THAT IS BEGINNING TO EASE INTO THE MARITIMES...IS PRODUCING
NEARLY ZONAL FLOW ABOVE THE AREA. A SURFACE HIGH CENTERED OVER THE
GREAT PLAINS IS BUILDING INTO THE GULF...BRIDGING A WEAK FRONT ALONG
THE GULF COAST. PATCHY TO LOCALLY DENSE FOG CONTINUES TO PLAGUE
MUCH OF THE THE CWFA. A SPECIAL WEATHER STATEMENT IS BEING UPDATED
TO REFLECT THIS. WILL HOLD OFF ON A DENSE FOG ADVISORY AS IT
APPEARS DENSE COVERAGE WILL BE LIMITED.

&&

.SHORT TERM (TODAY - SUN)...SHORT WAVE TROUGHS PUSH ONSHORE THE U.S.
WEST COAST DURING THE PERIOD WITH THE RIDGE FLATTENING SOME AS IT
SLIDES ACROSS THE ROCKIES....VEERING FLOW ALOFT THE AREA TO SLIGHTLY
MORE WNW. THE FRONT SLOWLY CREEPS INTO NORTHERN FL BY EARLY SAT AND
MOVES OFF TO THE EAST WITH LITTLE SIGNIFICANT IMPACT TO THE AREA.
THE GREAT PLAINS HIGH CONTINUES TO BUILD INTO THE GULF AND THEN TREKS
EAST TO THE OHIO VALLEY SAT AND THE MID-ATLANTIC COAST BY SUN WITH A
DRY AND STABLE NW TO NE LOW LEVEL FLOW. TEMPERATURES JUST ABOVE
NORMAL THIS AFTERNOON AND OVER NIGHT WILL THEN COOL TO NEAR/SLIGHTLY
UNDER NORMAL AS THE FRONT BRUSHES THE AREA AND THE HIGH MOVES BY
TO THE NORTH.

.LONG TERM (SUNDAY NIGHT - THURSDAY)...A BEAUTIFUL START TO THE WORK
WEEK AS HIGH PRESSURE SHOULD CONTINUE TO HOLD SWAY ALONG WITH
SEASONABLY WARM TEMPERATURES.  HOWEVER...NON-DESCRIPT 500 MB FLOW
WITH DEPRESSED HEIGHTS NORMALLY DOESNT REMAIN FLAT FOR LONG...AND
BY TUESDAY A FAIRLY DECENT SHORT WAVE RACES ACROSS THE SOUTH AND
INTO THE MID ATLANTIC...WITH ASSOCIATED SURFACE LOW DEEPENING AS IT
MOVES ACROSS ALABAMA AND GEORGIA AND EVENTUALLY OFF THE CAROLINA
COAST.  THEREAFTER...HEIGHTS FALL BACK AGAIN BUT THE SUBTROPICAL JET
LOOKS TO TRY AND GET ACTIVE AS WELL...WHICH COULD MAKE FOR AN
UNSETTLED AND PERHAPS COOL-ISH PERIOD TOWARD THE END OF THE
WEEK.

LATEST GFS IS GENERALLY MATCHING THE 12Z ECMWF BUT HAS SHIFTED
DRASTICALLY SOUTH WITH THE LATE WEEK WAVE OF LOW PRESSURE...NOW
KEEPING THE SURFACE FEATURE SOUTH OF THE PENINSULA.  GIVEN THAT
WERE TURNING THE CORNER INTO LATE FEBRUARY AND THAT THERE IS NO
DEFINITIVE SOUTHWARD PUSH OF A MID TO UPPER LEVEL JET...AM A BIT
RELUCTANT TO MAKE WHOLESALE CHANGES TO DAY 7 AS A SURFACE FEATURE
MAY WELL YET MOVE ACROSS...OR JUST NORTH...OF THE AREA.

SO...FOR THE SENSIBLE WEATHER...VIRTUALLY NO CHANGE TO MONDAYS OR
TUESDAYS FORECAST...WITH PLENTY OF WARMING SUNSHINE MONDAY FOLLOWED
BY A MODERATE CHANCE OF SHOWERS AND PERHAPS A THUNDERSTORM AHEAD OF
THE FIRST FRONT TUESDAY AFTERNOON. BY WEDNESDAY...WITH MODEL TRENDS
SHOWING A SLIGHTLY STRONGER FRONT...WILL CLEAR THINGS OUT A COOL
TEMPERATURE A HAIR WITH A BIT MORE NORTHERLY FLOW.  WILL KEEP A
GENERAL CHANCE FOR RAIN ON THURSDAY AND KNOCK OFF A FEW DEGREES IN
TEMPERATURE...ABOVE GUIDANCE BUT CLOSER TO THE SEASONAL AVERAGE THAN
CURRENTLY ADVERTISED.

&&

.AVIATION...EARLY MORNING DENSE FOG SOMEWHAT OF A SURPRISE YESTERDAY
BUT IS ALREADY FORMING EARLY THIS MORNING FROM THE GROUND UP AND
VISIBILITY HAS ALREADY REACHED LIFR AT KPIE AND KSRQ.  THUS...HAVE
GONE WITH LIFR VISIBILITY IN TEMPO GROUPS FROM THE GET GO AND
EVENTUALLY PREVAILING WITH CEILING ACROSS THE NORTH AFTER
09Z...BREAKING UP AFTER 13Z AND QUICKLY BECOMING VFR THEREAFTER.
THE SOUTH TERMINALS ARE A BIT TRICKIER WITH A LITTLE BIT OF
WIND...BUT EXPECT AT LEAST TEMPO LIFR VISIBILITY AND PROBABLY
CEILING AT THESE LOCATIONS AS WELL TOWARD DAYBREAK.

&&

.MARINE...A HIGH PRESSURE CENTER WILL MOVE BY TO THE NORTH THROUGH
THE WEEKEND WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW HIGHLIGHT
CRITERIA. THE HIGH MOVES OFFSHORE MON AS A FRONT APPROACHES FROM THE
WEST WITH WINDS SHIFTING TO MORE SOUTHERLY AND INCREASING SOME. AS
THE FRONT NEARS TUE WINDS CONTINUE TO VEER AND INCREASE AND THERE
WILL A CHANCE OF SHOWERS & TSTMS.

&&

.FIRE WEATHER...AFTER MUCH DISCUSSION WILL ISSUE A RED FLAG FOR
HIGHLANDS & SE POLK THIS AFTERNOON. FEEL THERE IS STILL ENOUGH DRY
AIR DOWN IN THE SOUTH-CENTRAL INTERIOR TO JUST MEET CRITERIA.
LOCATIONS ADJACENT TO THE WARNING AREA MAY SEE RED FLAG RH FOR UP TO
3 HOURS. FOR SAT-SUN A FAIRLY WARM AND DRY AIR MASS WILL KEEP RH
VALUES LOW BUT ABOVE RED FLAG LEVELS. THESE WILL HAVE TO BE
MONITORED. MOISTURE RECOVERY BEGINS IN EARNEST MON AS FLOW TURNS
MORE SOUTHERLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  73  55  70  51 /   5   5   5   5
FMY  77  56  77  53 /   5   5   5   5
GIF  75  52  73  50 /   5   5   5   5
SRQ  73  57  72  50 /   5   5   5   5
BKV  74  45  71  39 /   5   5   5   5
SPG  72  57  71  53 /   5   5   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
     HIGHLANDS-POLK.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE...09/RKR
LONG TERM/AVIATION...88/BSG
Hazardous weather outlook, Feb 8, 5:13 AM EST, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
513 AM EST THU FEB 8 2007

FLZ039-042-043-048>052-055>057-060>062-065-081615-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
513 AM EST THU FEB 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
FLORIDA AND WEST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING WILL BE IN EFFECT FOR POLK...HARDEE...HIGHLANDS...
AND DESOTO COUNTIES THIS AFTERNOON FOR RELATIVE HUMIDITY VALUES LESS
THAN 35 PERCENT FOR FOUR OR MORE HOURS.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 9, 12:13 AM EST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1213 AM EST FRI FEB 9 2007

FLZ039-042-043-048>052-055>057-060-061-090800-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA
1213 AM EST FRI FEB 9 2007

...GROUND FOG THICKENING UP AND A DENSE FOG ADVISORY MAY BE NEEDED
BEFORE THE MORNING COMMUTE...

AT MIDNIGHT...SEVERAL LOCATIONS WERE REPORTED SHARPLY REDUCED
VISIBILITY IN GROUND FOG AS AIR TEMPERATURE FELL TO THE DEW
POINT...AND EACH WILL CONTINUE TO FALL SLOWLY AT THE SAME RATE
OVERNIGHT. VISIBILITY RANGED FROM ONE QUARTER MILE IN TYPICAL FOG
PRONE AREAS MAINLY OVER AND NORTH OF TAMPA BAY...TO 3 MILES OR
MORE IN PATCHY LIGHTER GROUND FOG. CONDITIONS ARE FAVORABLE FOR
MORE WIDESPREAD FOG TO DEVELOP TOWARD DAYBREAK.

MOTORISTS TRAVELING VERY EARLY THIS MORNING SHOULD REMAIN VERY
ALERT TO SHARPLY REDUCED VISIBILITY...ESPECIALLY IN FOG PRONE
AREAS SUCH AS LOW LYING FIELDS AND NEAR PONDS...SMALL LAKES...OR
WETLANDS. SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A
SAFE DISTANCE BETWEEN VEHICLES.

STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES.

&&

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEBSITE AT
HTTP://WEATHER.GOV/TAMPABAY

BSG
Special weather statement, Feb 9, 3:42 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
342 AM EST FRI FEB 9 2007

FLZ042-048>051-055-060>062-065-091100-
CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-
DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS...
BROOKSVILLE...SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...
CLEARWATER...ST. PETERSBURG...BRANDON...TAMPA...BRADENTON...
SARASOTA...VENICE...ARCADIA...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...FORT MYERS
342 AM EST FRI FEB 9 2007

AREAS OF DENSE FOG CONTINUING EARLY THIS MORNING

CALM WINDS AND 100 PERCENT SURFACE HUMIDITY ARE CONTINUING TO
PRODUCE AREAS OF DENSE GROUND FOG...ESPECIALLY TOWARD THE COAST
GENERALLY WEST OF HIGHWAY 41 FROM TAMPA NORTHWARD AND IN SCATTERED
POCKETS SOUTH OF TAMPA BAY. FOG HAS TENDED TO DEVELOP TOWARD THE
IMMEDIATE COAST FROM TAMPA BAY NORTHWARD...WHICH WOULD AFFECT
HIGHWAY 19 AND NEARBY AREAS.

WHERE DENSE FOG EXISTS...VISIBILITY HAS DROPPED TO ONE QUARTER
MILE OR LESS. A POCKET OF VERY DENSE FOG HAS BEEN REPORTED IN
CENTRAL CHARLOTTE COUNTY NEAR BERMONT...WHERE REPORTS INDICATED
THAT SMOKE FROM AN EARLIER CONTROLLED BURN HAS MIXED WITH THE
MOISTURE TO MAKE CONDITIONS LOCALLY HAZARDOUS THERE.

EARLY MORNING COMMUTERS SHOULD EXERCISE EXTREME CAUTION EARLY THIS
MORNING. SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE
DISTANCE BETWEEN VEHICLES.

SHOULD FOG INCREASE IN COVERAGE AND VISIBILITY FALL TO ONE QUARTER
MILE OR LESS ACROSS A WIDESPREAD AREA...A DENSE FOG ADVISORY WILL
BE ISSUED BEFORE 5 AM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR
LOCAL MEDIA OUTLETS FOR FURTHER UPDATES.

&&

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEBSITE AT
HTTP://WEATHER.GOV/TAMPABAY

BSG

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 6:24 AM ESTDense Fog AdvisoryTBWPinellas3 hr
Feb 9, 9:28 AM ESTMarine Weather StatementTBW3 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.